Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 154387, 15 pages
http://dx.doi.org/10.1155/2013/154387
Research Article

Dynamical Analysis of SIR Epidemic Models with Distributed Delay

1College of Science, Shandong University of Science and Technology, Qingdao 266590, China
2College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China

Received 16 December 2012; Revised 18 June 2013; Accepted 23 June 2013

Academic Editor: Han H. Choi

Copyright © 2013 Wencai Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wencai Zhao, Tongqian Zhang, Zhengbo Chang, Xinzhu Meng, and Yulin Liu, “Dynamical Analysis of SIR Epidemic Models with Distributed Delay,” Journal of Applied Mathematics, vol. 2013, Article ID 154387, 15 pages, 2013. doi:10.1155/2013/154387